Taking methotrexate injections, Cymbalta and folic acid on Friday's and today finally feeling less tired. But since being on the methotrexate I have gained a substantial amount of weight. Can anyone relate to this experience? Might I be having a reaction to my kidneys? I read a little about that.
Morning,when they put me on steroids 5mgs,I gained about 20 pounds and I have been a healthy eater for a long time. I had hard time dealing with it but after writing about what was more important having less pain and some energy orbiting bigger clothes. I prayed for acceptance and it took me awhile to be ok with it. But I get ulcers in my stomach and the steroids makes them worse. So I was going to go off completely cause the pain from the ulcers I found to be unbearable. So I went to 3 mg of steroids and my stomach got better but I could tell the difference I had more pain and had more fatigue. I really didn't think that 2mg would make that much of a difference. I started actupture and boy what a difference we change my foods plus did colon actupture and she added a couple of supplements and I started during this shakes.well I have had server IBS-C for over 12years myriad doc I love but he was like the only think left is to remove your colon and that not to say that's go to work so I just brought bigger pants and would have to go to the Hosipal to get clean out if I did go to the bathroom by 3 weeks. After couple of weeks of working with my Acupuncturist I have been going to the bathroom almost every day, no more being bloated. So between going off 2mgs of steroids and going to the bath and changeing my food I have lost like 25 pounds. You know I will do anything to feel better that is a suggest threw my doctors weather I gain weigh . I just want energy back and have my pain lighten up. I don't want to be on tons of pain meds. So just remember if it makes you feel better and the side effects aren't to bad, I would stay on it. Sorry didn't mean to go on so much. Thanks guys for being here for me and I pray for all of us. I believe gods something coming for us, don't know when but it's coming. Have a good day
I never been on that medication before but I am on prednisone and many others I gained more than 40 pounds in a short period of time. I am still in pain and have major breathing issues and chest pains especially with my heart and Lungs. I take my lupus medication and I am on blood thinners. I hate where I am at with my health but everyone on here gives me hope.
I'm right with ya I've gained 20 lbs in 6 months & my kidneys r bad too plus I'm diabetic too this is scarring me I hurt all the time so I feel your pain if any solutions please let me know I'm praying for us !
We never share your personal information with anyone.